# SDR C2XA01CL178

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429513
- Part serial: 670
- Condition: Defective
- Location: Cockpit
- Part time: 460 hours, 318 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 4172  THE CREW REPORTED THE BRAKES ARE GRABBING EXTREMELY HARD.  MAINTENANCE REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
